Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 9, NWS Corpus Christi, TX

May 10, 2023Aransas County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 10, 2023, 6:10 AM CDT for Aransas County, Texas. It was in force for 100 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2023, 6:10 AM CDT (11:10 UTC)
Expired
May 10, 2023, 7:50 AM CDT
In force
100 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Aransas County, TX

The radar

The Corpus Christi radar (KCRP), 48 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:00 AM CDTFLASH FLOODRockport, TXROCKPORT POLICE DEPARTMENT REPORTED SEVERAL STREETS FLOODED ACROSS THE CITY, IMPASSABLE FOR SMALL CARS. TIMES OF REPORTS RANGED FROM 6:30-7:30 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1175 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
2.3
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted.

824 
WGUS54 KCRP 101110
FFWCRP
TXC007-101300-
/O.NEW.KCRP.FF.W.0009.230510T1110Z-230510T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
610 AM CDT Wed May 10 2023

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southwestern Aransas County in south central Texas...

* Until 800 AM CDT.

* At 610 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 2 inches in 1 hour. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rockport, Key Allegro, Palm Harbor, Copano Village and Fulton.

Local Law Enforcement has reported a couple intersections 
experiencing some minor flooding and water ponding on roadways. 
Additional rainfall expected will likely lead to more impactful 
flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2798 9719 2804 9713 2805 9712 2813 9705
      2811 9700 2800 9703 2797 9707 2795 9710
      2794 9711

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR

$$

EMF
2 follow-up statements
127 
WGUS74 KCRP 101200
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
700 AM CDT Wed May 10 2023

TXC007-101300-
/O.CON.KCRP.FF.W.0009.000000T0000Z-230510T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aransas TX-
700 AM CDT Wed May 10 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING 
FOR SOUTHWESTERN ARANSAS COUNTY...

At 700 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Rockport, Key Allegro, Palm Harbor, Copano Village and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2798 9719 2804 9713 2805 9712 2813 9705
      2811 9700 2800 9703 2797 9707 2795 9710
      2794 9711

FLASH FLOOD...RADAR INDICATED

$$

EMF
565 
WGUS74 KCRP 101250
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
750 AM CDT Wed May 10 2023

TXC007-101300-
/O.CAN.KCRP.FF.W.0009.000000T0000Z-230510T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aransas TX-
750 AM CDT Wed May 10 2023

...FLASH FLOOD WARNING FOR SOUTHWESTERN ARANSAS COUNTY HAS BEEN 
REPLACED WITH A FLOOD WARNING...

LAT...LON 2798 9719 2804 9713 2805 9712 2813 9705
      2811 9700 2800 9703 2797 9707 2795 9710
      2794 9711

$$

EMF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:46 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 10, 3:46 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
346 AM CDT Wed May 10 2023

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Today through Thursday)
Issued at 226 AM CDT Wed May 10 2023

Rain and thunderstorm chances will continue today as moisture
continues to move around an area of low pressure to the north of
us. Precipitation will begin to taper off this afternoon as the
low moves to the northeast and a weak ridge will build in over
the area. As cloud cover clears this afternoon, temperatures will
increase and combine with high humidity values to lead to heat
index values from 100-105 for this afternoon and Thursday
afternoon.

Rain may be ending for now, but don't put away your waders yet!
More rain is coming soon.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 226 AM CDT Wed May 10 2023

Key Messages:

- Heavy rainfall possible this weekend
- Temperatures near seasonal norms

Not much change to the overall synoptic picture during the long term
forecast. Model discrepancy is still making this a tough one to
forecast as things could go either way with the heavy rainfall and
thunderstorms. The latest run of the GFS is showing a 40-60 knot LLJ
developing in the region along the Rio Grande for day 3 (Friday).
This is in response to a developing trough and low but that will
depend on exactly where the low sets up, the GFS has if over West
Texas but the low could develop further away or remain open which
would decrease this likelihood. WPC has expanded a Moderate risk
for excessive rainfall down to our northwestern border of our CWA
for Friday but we remain in at least a Slight risk for days 4 and
5 also. If this pans out, then we will likely need to issue a
Flash Flood Watch for that area. WPC mentioned the possibility of
increasing the threat level and QPF amounts if warranted depending
on future model runs. As for the Flash Flood watch, will kick
that off to the day shift so that hopefully models will give more
confidence over the next few runs. Storms that form will have
plenty of CAPE ~3,500 J/kg and PWATs that could exceed 2.0 inches,
(the GEFS mean is around 1.90"). QPF amounts for this upcoming
weekend will change as new model runs come in but overall, several
inches are expected. For this weekend, the GEFS has around a
35-40% chance of exceeding 3.0 inches of rainfall but is
surrounded by some tight gradients that have greater than a 60%
chance. The possibility exists for rainfall rates of 2.5-3" per
hour and the 7 day forecast currently has as much as 4-8" of
rainfall so flooding will be a concern into early next week. The
rainfall rates and ultimately the total QPF will be dependent on
the mode of the storms with MSC's being possible , where the
convection sets up i.e. ahead of the main complex. Hopefully, will
be able to narrow down the forecast and hone in on more precise
QPF over the next few cycles.

Expecting afternoon temperatures Friday in the 80s to 90s then
cooling slightly back to the 80s with overnight lows in the 70s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1155 PM CDT Tue May 9 2023

MVFR ceilings will prevail through the TAF cycle, with periods of
IFR and VFR. Scattered to numerous thunderstorms are expected
today, with periods of heavy rain possible. Conditions are
expected to improve as showers and thunderstorms come to an end
late this afternoon, though MVFR ceilings could remain for VCT.

&&

.MARINE...
Issued at 226 AM CDT Wed May 10 2023

Showers and thunderstorms will be possible this morning, before
diminishing into the afternoon. Weak to moderate onshore flow is
expected to continue much of this week. Flow increases to moderate
to strong or strong Friday night through Saturday in response to
an upper level disturbance. Isolated to scattered showers and
thunderstorms are expected today and again Friday through early
next week, with some storms expected to be strong to severe. Any
thunderstorms that develop will have the potential to produce
gusty winds and frequent lightning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    86  76  87  77 /  20   0  10   0
Victoria          81  73  87  74 /  50   0  10  10
Laredo            95  76  96  77 /  10   0  10  10
Alice             88  74  92  75 /  20   0  10  10
Rockport          82  76  85  77 /  30   0  10   0
Cotulla           91  74  96  77 /  10   0  20  20
Kingsville        89  75  90  76 /  20   0  10   0
Navy Corpus       83  77  84  78 /  30   0  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

SHORT TERM...LS/77
LONG TERM....BF/80
AVIATION...LS
Hazardous weather outlook, May 10, 4:00 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
400 AM CDT Wed May 10 2023

TXZ229>234-239>247-342>347-442-443-447-110900-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
400 AM CDT Wed May 10 2023

This Hazardous Weather Outlook is for south Texas.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are possible each day this
weekend, with coverage decreasing Monday and Tuesday to isolated.

At least a Marginal to Moderate Risk of excessive rainfall Friday
evening through Sunday.

Heat index values between 100-105 degrees Thursday and Friday
afternoons across the Coastal Plains and Brush Country.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ231-232-236-237-250-255-270-275-110900-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
400 AM CDT Wed May 10 2023

This Hazardous Weather Outlook is for Gulf of Mexico.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms possible Friday evening through the weekend.

Small Craft Advisory conditions are possible Friday evening through
Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 1:28 AM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
128 AM CDT Wed May 10 2023

TXZ231-232-100700-
Live Oak TX-Bee TX-
128 AM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of east central Live
Oak and west central Bee Counties through 200 AM CDT...

At 128 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 7 miles south of Karon, or 10 miles
east of George West, moving east at 15 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This storm will remain over mainly rural areas of east central Live
Oak and west central Bee Counties.

This includes the following highways...
 Interstate 37 between mile markers 52 and 61.
 US Highway 59 between mile markers 706 and 716.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2836 9809 2847 9803 2843 9782 2825 9790
TIME...MOT...LOC 0628Z 287DEG 14KT 2838 9796

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

LS
Special weather statement, May 10, 1:31 AM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
131 AM CDT Wed May 10 2023

TXZ233-234-100700-
Victoria TX-Goliad TX-
131 AM CDT Wed May 10 2023

...Strong thunderstorms will impact portions of northwestern Victoria
and northeastern Goliad Counties through 200 AM CDT...

At 131 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from near
Mission Valley to near Schroeder to near Goliad. Movement was east at
25 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Goliad, Fannin, Schroeder, Coleto Creek Park, Ander, Oak Village,
Mission Valley, Weesatche, Weser and Nursery.

This includes the following highways...
 US Highway 183 between mile markers 628 and 644.
 US Highway 59 between mile markers 648 and 672.
 US Highway 87 between mile markers 798 and 802.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2899 9708 2883 9708 2867 9716 2860 9755
      2871 9749 2890 9746 2892 9743 2892 9739
      2891 9738 2889 9735 2890 9734 2887 9732
      2888 9731 2887 9730 2897 9716
TIME...MOT...LOC 0631Z 253DEG 22KT 2893 9728 2877 9730 2863 9736

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

LS
Special weather statement, May 10, 2:02 AM CDT, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
202 AM CDT Wed May 10 2023

TXZ233-234-100745-
Victoria TX-Goliad TX-
202 AM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of northwestern
Victoria and northeastern Goliad Counties through 245 AM CDT...

At 202 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Coleto Creek Park, or 11 miles
northeast of Goliad, moving east at 25 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Victoria, Fannin, Victoria Colony Creek Country Club, Schroeder,
Victoria Detar Hospital North, Nursery, Victoria Riverside Park,
Coleto Creek Park, Victoria College, Victoria Mall, Saxet Lakes, Oak
Village, Ball Airport Area, Downtown Victoria and Bloomington.

This includes the following highways...
 US Highway 59 between mile markers 636 and 660.
 US Highway 77 between mile markers 566 and 590.
 US Highway 87 between mile markers 800 and 816.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2864 9732 2881 9735 2900 9699 2866 9690
TIME...MOT...LOC 0702Z 253DEG 22KT 2873 9722

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

LS
Special weather statement, May 10, 5:20 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
520 AM CDT Wed May 10 2023

TXZ234-246-247-346-347-101045-
Coastal Calhoun TX-Inland Calhoun TX-Victoria TX-Coastal Refugio TX-
Inland Refugio TX-
520 AM CDT Wed May 10 2023

...Strong thunderstorms will impact portions of Calhoun, southeastern
Victoria and northeastern Refugio Counties through 545 AM CDT...

At 520 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Port Lavaca to near Green Lake. Movement
was east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Port Lavaca, Seadrift, Port Oconnor, Point Comfort, Alamo Beach,
Indianola, Magnolia Beach, Schicke Point, Long Mott, Olivia, Green
Lake, Port Alto and Tivoli.

This includes US Highway 87 between mile markers 828 and 840.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2855 9652 2843 9639 2829 9667 2850 9697
      2877 9668 2871 9665 2870 9667 2867 9663
      2870 9657 2870 9643 2872 9641 2864 9641
      2863 9637 2866 9636 2867 9639 2867 9632
      2864 9632
TIME...MOT...LOC 1020Z 259DEG 17KT 2862 9667 2848 9683

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EMF
Special weather statement, May 10, 5:21 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
521 AM CDT Wed May 10 2023

TXZ245-345-346-447-101045-
Calhoun Islands TX-Coastal Refugio TX-Coastal Aransas TX-
Aransas Islands TX-
521 AM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of central Aransas
County through 545 AM CDT...

At 520 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a waterspout over Rockport, moving northeast at
15 mph.

HAZARD...Waterspouts, winds in excess of 40 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects. Minor damage to outdoor
         objects is possible.

Locations impacted include...
Rockport, Lamar, Palm Harbor, Key Allegro, Holiday Beach, Copano
Village and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2790 9703 2801 9717 2824 9704 2811 9679
TIME...MOT...LOC 1020Z 218DEG 14KT 2803 9707

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

LS
Special weather statement, May 10, 5:47 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
547 AM CDT Wed May 10 2023

TXZ245>247-346-347-447-101130-
Coastal Calhoun TX-Inland Calhoun TX-Calhoun Islands TX-
Coastal Refugio TX-Inland Refugio TX-Coastal Aransas TX-
547 AM CDT Wed May 10 2023

...Strong thunderstorms will impact portions of northeastern Aransas,
Calhoun and northeastern Refugio Counties through 630 AM CDT...

At 547 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from Magnolia
Beach to near Long Mott. Movement was northeast at 20 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Port Lavaca, Seadrift, Port Oconnor, Point Comfort, Alamo Beach,
Indianola, Magnolia Beach, Schicke Point, Long Mott, Olivia, Green
Lake, Port Alto, Tivoli, Aransas National Wildlife Refuge, Matagorda
Island State Park and Austwell.

This includes US Highway 87 between mile markers 834 and 840.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2855 9652 2845 9640 2838 9637 2815 9673
      2837 9705 2869 9666 2867 9663 2870 9657
      2870 9643 2872 9641 2868 9642 2867 9641
      2864 9641 2863 9637 2866 9636 2867 9639
      2868 9633 2864 9632
TIME...MOT...LOC 1047Z 237DEG 17KT 2856 9653 2851 9673

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EMF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:03 PM CDTSpecial Weather StatementCRPLive Oak27 min
May 9, 7:07 PM CDTSpecial Weather StatementCRPLive Oak23 min
May 9, 7:34 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen41 min
May 9, 7:41 PM CDTSpecial Weather StatementCRPBee34 min
May 9, 8:08 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces52 min
May 9, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatCRPJim Wells, Live Oak46 min
May 9, 8:21 PM CDTSpecial Weather StatementCRPMcMullen24 min
May 9, 8:47 PM CDTSpecial Weather StatementCRPLive Oak43 min
May 9, 8:58 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen47 min
May 9, 9:09 PM CDTSpecial Weather StatementCRPSan Patricio36 min
May 9, 9:39 PM CDTSpecial Weather StatementCRPGoliad36 min
May 9, 9:45 PM CDTSevere Thunderstorm Warning Considerable damage threatCRPJim Wells, Live Oak45 min
May 9, 10:19 PM CDTSpecial Weather StatementCRPGoliad26 min
May 9, 10:38 PM CDTSpecial Weather StatementCRPWebb37 min
May 10, 12:48 AM CDTSpecial Weather StatementCRPLive Oak42 min
May 10, 12:50 AM CDTSpecial Weather StatementCRPGoliad40 min
May 10, 1:28 AM CDTSpecial Weather StatementCRPLive Oak32 min
May 10, 1:31 AM CDTSpecial Weather StatementCRPGoliad29 min
May 10, 2:02 AM CDTSpecial Weather StatementCRPVictoria43 min
May 10, 5:17 AM CDTSpecial Marine WarningCRP43 min
May 10, 5:20 AM CDTSpecial Weather StatementCRPCalhoun25 min
May 10, 5:21 AM CDTSpecial Weather StatementCRPAransas24 min
May 10, 5:32 AM CDTAreal Flood AdvisoryCRPAransas38 min
May 10, 5:34 AM CDTAreal Flood AdvisoryCRPCalhoun66 min
May 10, 5:47 AM CDTSpecial Weather StatementCRPCalhoun43 min
May 10, 5:58 AM CDTFlash Flood WarningCRPCalhoun3 hr
May 10, 6:24 AM CDTSpecial Marine WarningCRP26 min
May 10, 7:50 AM CDTAreal Flood WarningCRPAransas115 min
May 10, 8:37 AM CDTAreal Flood AdvisoryCRPCalhoun113 min
May 10, 10:30 AM CDTRiver Flood WarningCRPGoliad, Victoria30 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.